# SDR DALA2025031101883

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 11,141 hours, 2,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5004 DURING WORK CARD 0591-0501 FOUND DAMAGE ON THE AFT MOST FLOOR PANEL IN THE FWD CARGO. CORRECTIVE ACTION: DMG IS UPPER SKIN AND CORE AREA AND MEASURES 2IN X 2IN. PER A321 NEO SRM 53-02-00-283-001 CAN APPLY TEMP REPAIR. APPLIED TEMP REPAIR PER SRM 51-77-12, PERM REPAIR REQ WITHIN 350 FC. (6767864)
